# SDR QXEA2011081500674

- Difficulty date: August 14, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 10,557 hours, 11,473 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

"HOT" ODOR IN REAR GALLEY AND LAST COUPLE ROWS OF CABIN.  TURNED OFF AND ODOR WENT AWAY AFTER A TIME.  INSPECTED WIRING AND PERFORMED GVI OF MAPCO AREA.  NO DEFECTS NOTED.  INSTALLED SERVICABLE MAPCO. NO ABNORMAL ODORS WERE NOTED. RETURNED TO SERVICE.
